# SDR QXEA200400474

- Difficulty date: June 23, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 12,731 hours, 18,187 cycles
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: AV24B1319D3
- Part serial: MT10706S
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 10,942 hours, 15,741 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2065 - FUEL WAS NOTED DRIPPING FROM THE FORWARD FUEL DOOR AT A RATE OF 11 DRIPS PER MINUTE.  MAINTENANCE INSPECTED THE AREA AND FOUND THE REFUEL / DEFUEL VALVE LEAKING.  THE VALVE WAS REPLACED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
